Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

On (*)-(sigma, T)-Lie ideals of (*)-prime rings with derivation

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.47, no.5, pp.1240-1247, 2018 (Journal Indexed in SCI) identifier identifier

Generalized *-Lieideal of *-primering

TURKISH JOURNAL OF MATHEMATICS, vol.41, no.4, pp.841-853, 2017 (Journal Indexed in SCI) identifier identifier

On Generalized Derivations of Prime Rings

General Mathematics Notes, vol.36, no.1, pp.1-10, 2016 (Journal Indexed in SCI) identifier identifier

Some results on sigma-ideal of sigma-prime ring

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.44, no.5, pp.1147-1156, 2015 (Journal Indexed in SCI) identifier identifier identifier

Regular elements of the complete semigroups of binary relations of the class Sigma(6)(X, 8)

GEORGIAN MATHEMATICAL JOURNAL, vol.22, no.2, pp.159-170, 2015 (Journal Indexed in SCI) identifier identifier

A note on (sigma,tau)-derivations in prime rings

INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, vol.39, no.4, pp.347-352, 2008 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

Reverse and Jordan (휶,휷)− biderivation on Prime and Semi-prime Rings

Adıyaman University Journal of Science, vol.9, no.1, pp.149-164, 2019 (Refereed Journals of Other Institutions)

ON DERIVATIONS SATISFYING CERTAIN IDENTITIES ON RINGS AND ALGEBRAS

FACTA UNIVERSITATIS-SERIES MATHEMATICS AND INFORMATICS, vol.34, no.1, pp.85-99, 2019 (Journal Indexed in ESCI) identifier

(α,β)-Reverse Derivations On Prime and Semiprime Rings

Int. J. Open Problems Compt. Math., vol.11, no.3, 2018 (Refereed Journals of Other Institutions)

Remarks on -(σ,Ƭ)-Lie Ideals of -Prime Rings with Derivation

Fasciculi Mathematici, vol.60, no.1, pp.161-171, 2018 (Refereed Journals of Other Institutions)

Generalized Reverse Derivations On Closed Lie Ideals

Journal of Scientific Perspectives, vol.2, no.3, pp.61-74, 2018 (Refereed Journals of Other Institutions)

On the Commutativity of a Prime -Ring with a -α-Derivation

Journal of Scientific Perspectives, vol.2, no.3, pp.51-60, 2018 (Refereed Journals of Other Institutions)

THE SOURCE OF SEMIPRIMENESS OF RINGS

COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY, vol.33, no.4, pp.1083-1096, 2018 (Journal Indexed in ESCI) identifier identifier

The Commutativity of a -Ring with Generalized Left -α-Derivation

Advances in Pure Mathematics, no.8, pp.168-177, 2018 (Refereed Journals of Other Institutions)

ON A LIE RING OF GENERALIZED INNER DERIVATIONS

COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY, vol.32, no.4, pp.827-833, 2017 (Journal Indexed in ESCI) identifier identifier

A generalization of multiplicative (generalized)-derivatons

Journal of Mathematical and Computational Science, vol.7, no.3, pp.485-494, 2017 (Refereed Journals of Other Institutions)

On multiplicative (generalized)-derivations in semiprime rings

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.66, no.1, pp.153-164, 2017 (Journal Indexed in ESCI) identifier

ON MULTIPLICATIVE (GENERALIZED)-DERIVATIONS IN SEMIPRIME RINGS

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.66, no.1, pp.153-164, 2017 (Journal Indexed in ESCI) identifier

Some Results on Semigroup Ideals in Prime Ring with Derivations

International Journal of Pure and Applied Mathematics, vol.109, no.4, pp.911-918, 2016 (Refereed Journals of Other Institutions) identifier

Regular Elements of Bx D Defined by the Class 1 X 10 I

Applied Mathematics, vol.7, no.9, pp.867-893, 2016 (Refereed Journals of Other Institutions)

Left Right Centralizer of sigma Square ClosedLie Ideals of sigma Prime Rings

GENERAL MATHEMATICS NOTES, vol.33, no.2, pp.72-77, 2016 (Refereed Journals of Other Institutions)

Regular Elements of BX D Defined by the Class 1 X 10

Applied Mathematics, vol.7, no.9, pp.894-907, 2016 (Refereed Journals of Other Institutions)

Generating Set of the Complete Semigroups of Binary Relations

Applied Mathematics, vol.7, no.1, pp.98-107, 2016 (Refereed Journals of Other Institutions)

Regular Elements Of The Complete Semigroups Of Binary Relations Of The Class ∑_7▒(X,8)

Applied Mathematics, vol.6, no.2, pp.312-318, 2015 (Refereed Journals of Other Institutions)

Idempotent and Regular Elements of the Complete Semigroups of Binary Relations of the Class ∑_3▒(X,9)

International Journal of Pure and Applied Mathematics, vol.86, no.1, pp.199-216, 2013 (Refereed Journals of Other Institutions)

Some Generalizations in Prime Rings with s t derivation

Turkish Journal Of Mathematics, vol.16, no.1, pp.169-176, 1992 (Refereed Journals of Other Institutions)

Refereed Congress / Symposium Publications in Proceedings

GENERALIZED REVERSE DERIVATIONS ON LIE IDEAL OF RINGS

2. International Rating Academy Congress and Exhibition on Hope, 19 - 21 April 2018, pp.147

On (sigma,tau)-Lie Ideals of -Prime Rings with Derivation

I. International Scientific and Vocational Studies Congress, Nevşehir, Turkey, 5 - 08 October 2017

Türevli Asal Halkaların -(sigma, tau)-Lie İdealleri Üzerine

12. Ankara Matematik Günleri, Ankara, Turkey, 25 - 26 May 2017

Books & Book Chapters